# SDR DJFA2008017

- Difficulty date: February 7, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N910LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500952
- Aircraft time: 2,402 hours, 1,264 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE CREW REPORTED A BURNING ODOR FROM GALLEY AREA WHEN OPERATING THE MICROWAVE.  MAINT OPERATED THE SYS BUT WAS UNABLE TO DUPLICATE THE DISCREPANCY.
